# SDR AALA20060630

- Difficulty date: August 30, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY FLOOR PATH EXIT LIGHTS FROM ROW 19G TO 28G RIGHT SIDE AND SEAT MOUNTED FROM ROW 19A TO 28C INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK AT POSITION 11OWL6 AND BATTERY AT 11OWL6.  SECURED PINS AT CONNECTION SEAT 26F FOR EMERGENCY FLOOR PATH EXIT LIGHTS AND SEAT  MOUNTED LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
